# SDR QR9R2025040400002

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9748
- Aircraft time: 4,235 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TM2141305
- Condition: Failed
- Location: Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

HEATER INOPERATIVE AT TAKEOFF. TROUBLESHOOTING REVEALED THE HEATER EJECTOR WOULD NOT ACTUATE. REMOVED AND REPLACED THE HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1.
